Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Weak sequential completeness in spaces of operators


Author: J. M. Baker
Journal: Proc. Amer. Math. Soc. 25 (1970), 193-198
MSC: Primary 46.10
DOI: https://doi.org/10.1090/S0002-9939-1970-0257707-X
MathSciNet review: 0257707
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dixmier, Sur un théorème de Banach, Duke Math. J. 15 (1948), 1057–1071 (French). MR 0027440
  • [2] Nelson Dunford and Jacob T. Schwartz, Linear Operators. I. General Theory, With the assistance of W. G. Bade and R. G. Bartle. Pure and Applied Mathematics, Vol. 7, Interscience Publishers, Inc., New York; Interscience Publishers, Ltd., London, 1958. MR 0117523
  • [3] M. Levin and S. Saxon, A note on the inheritance properties of locally convex spaces by subspaces of countable codimension, Florida State University, Tallahassee, 1968 (unpublished).
  • [4] R. D. McWilliams, On certain Banach spaces which are 𝑤*-sequentially dense in their second duals, Duke Math. J. 37 (1970), 121–126. MR 0259570
  • [5] Helmut H. Schaefer, Topological vector spaces, The Macmillan Co., New York; Collier-Macmillan Ltd., London, 1966. MR 0193469
  • [6] Robert Schatten, A Theory of Cross-Spaces, Annals of Mathematics Studies, no. 26, Princeton University Press, Princeton, N. J., 1950. MR 0036935

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0257707-X
Article copyright: © Copyright 1970 American Mathematical Society